Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The number of lattice points in alcoves and
the exponents of the finite Weyl groups

Author: Ruedi Suter
Journal: Math. Comp. 67 (1998), 751-758
MSC (1991): Primary 20F55; Secondary 05A15, 11P21, 11P83, 17B20, 17B67, 52B20
MathSciNet review: 1443124
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We count lattice points in certain rational simplices associated with an irreducible finite Weyl group $W$ and observe that these numbers are linked to the exponents of $W$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 20F55, 05A15, 11P21, 11P83, 17B20, 17B67, 52B20

Retrieve articles in all journals with MSC (1991): 20F55, 05A15, 11P21, 11P83, 17B20, 17B67, 52B20

Additional Information

Ruedi Suter
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139-4307
Address at time of publication: Mathematik, Eidgenössische Technische Hochschule Zürich, ETH Zentrum, 8092 Zürich, Switzerland

Received by editor(s): September 3, 1996
Additional Notes: Supported by the Swiss National Science Foundation
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society